www.uhasselt.be
DSpace

Document Server@UHasselt >
Research >
Research publications >

Please use this identifier to cite or link to this item: http://hdl.handle.net/1942/17915

Title: Strong convergence of pramarts in Banach spaces
Authors: EGGHE, Leo
Issue Date: 1981
Publisher: CANADIAN MATHEMATICAL SOC
Citation: CANADIAN JOURNAL OF MATHEMATICS-JOURNAL CANADIEN DE MATHEMATIQUES, 33 (2), p. 357-361
Notes: EGGHE, L (reprint author), LIMBURGS UNIV CTR,DIEPENBEEK,BELGIUM.
URI: http://hdl.handle.net/1942/17915
DOI: 10.4153/CJM-1981-029-8
ISI #: A1981MA93600009
ISSN: 0008-414X
Category: A1
Type: Journal Contribution
Appears in Collections: Research publications

Files in This Item:

Description SizeFormat
N/A368.53 kBAdobe PDF

Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.